# SDR WTU0702

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: General aviation
- Aircraft: N455AE
- Make and model: Snias AS350B2
- Aircraft serial: 3509
- Aircraft time: 3,556 hours, 7,081 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,398 hours, 3,870 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8279MM
- Condition: Inoperative
- Location: Engine
- Part time: 15 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING A ROUTINE PATROL AT NIGHT THE GENERATOR FAILED AND WOULD NOT RESET.  ALL NON ESSENTIAL EQUIPMENT WAS SHUTOFF AND THE PILOT RETURNED TO BASE UTILIZING BATTERY BUSS POWER WITHOUT FURTHER INCIDENT.
